| Model Number |
EVIVA_0913-20 |
| Medical Device Problem Code |
Failure to Obtain Sample (2533)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the user site that "after one biopsy sample, the device stopped working.Completed biopsy with a different device." as a result, tissue could not be acquired from the target area with the initial device.The procedure was completed using another device.No patient or user harm was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.Investigation is ongoing.